Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Delayed periods. Taking cerazette. Ultrasound shows simple cyst on left ovary. Causes for delay?

Hi I ve been on cerazette for a few months. My first period was normal but haven t had one since. I was sent for an ultrasound where they found a simple cyst on my left ovary and I m due to be scanned in 6 weeks. I still have sharp pains however no period. Pregnancy tests are negative but I m really worried. Does this mean I m not ovulating? Is cerazette the cause of this?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

it`s normal after a while not to have any more periods once you are taking Cerazette continuously.
Sometime you see small cysts in the ovaries when on Cerazette - these cysts usually disappear - and in about 99/100 cases they cyst will have disappeared within 6 weeks.
The sharp pain might be coming from the cyst - if it gets worse go back for another check even if the 6 weeks haven`t past.
You shouldn`t ovulate anyway when you`re on Cerazette. That`s how the pill works. It will stop you ovulating.
Most small cysts do not carry eggs - but just in case I would suggest using extra protection until you`ve had your check.

kind regards,
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor